advertisement
Question
Posted by: Bev1 | 2007/08/22

Triphasil

Hi Goodday, Ive been using Triphasil for a while now. I just like to know, im on the Red area now, where im suppose to get my period. Its wednesday today and i still didnt get it. I will only start getting it tomorrow, and then it only last for 2 days, and its very light, Is it normal.it was like this last month to. So i just like to know if i should rather change the pill or is it normal to get your period only on the 3rd/4th day of being on the red area. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is quite normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ant | 2007/08/22

I am on Triphasil for the last 15 years. I also onlyu sometimes get my periods on tuesday or wednesday. Some months it is strong some not. I go untill the sunday. Hope that help you.

Reply to Ant

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement